Abstract

We prove a generalization of Demailly-Ein-Lazarsfeld's subadditivity formula and Mustaţǎ's summation formula for multiplier ideals to the case of singular varieties, using characteristic p methods. As an application of our formula, we improve Hochster-Huneke's result on the growth of symbolic powers of ideals in singular affine algebras.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 1345-1362
Launched on MUSE
2006-12-11
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.